# SDR FDEA202202200329

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251214
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING FIXED LEADING EDGE, NOSE FORMER CRACKED @ OSS 565 REMOVED & REPLACED NOSE FORMER IAW BAC DWG 114T2162, SHT 6, REV - & FEDEX EA H-  5720-T0367007-P1
